# SDR DALA2023080206257

- Difficulty date: July 30, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 CORROSION ON FLOOR SUPPORTS (2AE) STA 690 RBL 13 AND LBL 13 BILGE AREA AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00691: CORROSION FLOOR SUPPORTS (2 EAS) STA 690 RBL 13 AND LBL 13 BILGE AREA AT FWD CARGO COMPARTMENT WERE FABRICATED PER DWG 453N1853. FLOOR SUPPORTS (2EAS) WERE REPLACED ON STA 690 RBL 13 AND LBL 13 PER B757-200 SRM 51-40. (2891995)
